# SDR 4VAA202407291003

- Difficulty date: July 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N681SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 27,019 hours, 27,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CREW NOTED CIRCUIT BREAKER E9 WAS OUT. THE CIRCUIT BREAKER WAS RESET. DURING THE RESET THE FA PANEL EMERGENCY PUSH BUTTON LIGHT FLASHED AND THE CIRCUIT BREAKER POPPED AGAIN. MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM AND DETERMINED THAT RELAY 75LN HAD FAILED. THE RELAY WAS REPLACED. OPERATIONAL CHECKS WERE GOOD WITH NOT FURTHER DEFECTS NOTED.
